Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chest pain from cortison injection. Is it possible ?

I recently had a cortisone injection in my knee . I had received one previously about three years ago. About 12 hours later, at night, I started experiencing chest pain similar to an earlier heart attack from a blood clot. I was admitted and given a clean cardiac bill of health after a catheterization. No one can explain the pain; is it likely coincidental to the injection?
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  769
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Intravenous cortico steroids sometimes do increase BP slightly but not known to cause chest pain .Similarly cortisone given locally can give rise to local pain at site of injection but not heart pain directly;meaning it may not be because of injection but could be felt due to pain which you had during injection of the cortisone.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor